Discount: Naproxen Sodium Caplets 220mg 225ct, by Equate, Compare to Aleve

41sJGYl-2BP8L

Get The Best Deal
See Special Price
$15.39
 
ADD TO CART

Pain Reliever / Fever Reducer (NSAID). Strength to last 12 hours. Easy Open Package NOT child resistant. Capsule-shaped tablets. Compare to Aleve Caplets active ingredient.

  • Pain Reliever / Fever Reducer (NSAID).
  • Strength to last 12 hours.
  • Easy Open Package NOT child resistant.
  • Capsule-shaped tablets.
  • Compare to Aleve Caplets active ingredient.